Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Completeness of calculii for axiomatically defined classes of algebras

  • 53 Accesses

  • 34 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    G. Birkhoff,On the structure of abstract algebras, Proc. Cambridge Philos. Soc.31 (1935), 433–454.

  2. [2]

    G. Birkhoff,Universal Algebra, Proceedings of the First Canadian Mathematical Congress. (University of Toronto Press, Toronto, 1946), pp. 310–325.

  3. [3]

    L. Henkin,Fragments of the propositional calculus, J. Symbolic Logic14 (1949), 42–48.

  4. [4]

    L. Henkin,The completeness of the first-order functional calculus, J. Symbolic Logic14 (1949), 159–166.

  5. [5]

    S. Kleene,Introduction to Metamathematics. (Amsterdam and Groningen, New York and Toronto, 1952).

  6. [6]

    J. C. C. McKinsey,The decision problem for some classes of sentences without quantifiers, J. Symbolic Logic8 (1943), 61–76.

  7. [7]

    W. Peremans,Some theorems on free algebras and on direct products of algebras, Simon Stevin29 (1952), 51–59.

  8. [8]

    A. Robinson,On the mechanization of the theory of equations, Bull. Res. Council Israel Sect. F, 9F (1960), 47–70.

  9. [9]

    A. Selman,Completeness of a calculus of equation implications, 66T-464, Notices of the AMS13 (1966), 731.

  10. [10]

    A. Tarski,Contributions to the theory of models, I, Nederl. Akad. Wetensch. Proc. Ser. A,57 (Indag. Math.17) (1954).

Download references

Author information

Correspondence to A. Selman.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Selman, A. Completeness of calculii for axiomatically defined classes of algebras. Algebra Univ. 2, 20 (1972). https://doi.org/10.1007/BF02945004

Download citation

Keywords

  • Algebra UNIV
  • Atomic Formula
  • Congruence Relation
  • Closed Equation
  • Universal Class